# SDR IXXA202201250001

- Difficulty date: January 25, 2022
- Submitted: January 25, 2022
- Operation: Air carrier
- Aircraft: N762CX
- Make and model: Boeing 767232
- Aircraft serial: 22225
- Aircraft time: 92,380 hours, 41,718 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Retainer
- Part number: 313T3380153
- Part serial: NSN
- Condition: Cracked
- Location: Zone 400
- Part time: 92,380 hours, 41,718 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 PYLON O/B HYD BAY DOOR 437BL CUTOUT FWD BULB SEAL RETAINER CRACKED FWD
